University of Oulu

Ekström, Fredrik; A permanent solution solution; American Mathematical Monthly, 2018, 125 (10): 946.

A permanent solution solution

Saved in:
Author: Ekström, Fredrik1
Organizations: 1University of Oulu, Finland
Format: article
Version: accepted version
Access: open
Online Access: PDF Full Text (PDF, 0.1 MB)
Persistent link:
Language: English
Published: Informa, 2018
Publish Date: 2019-06-04
Series: American mathematical monthly
ISSN: 0002-9890
ISSN-E: 1930-0972
ISSN-L: 0002-9890
Volume: 125
Issue: 10
Pages: 946 - 946
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Copyright information: © 2018 Mathematical Association of America.